# SDR R61A20110395

- Difficulty date: November 29, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N107HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000165
- Aircraft time: 12,303 hours, 9,654 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Condition: Defective
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED L-2 DOOR WOULDN'T DISARM.  MAINTENANCE REMOVED AND REPLACED L-2 DOOR ESCAPE SLIDE FITTING ASSY'S AND ADJUSTED L-2 DOOR AFT COMMAND RAMP, OPS CHECK GOOD.
